Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 158, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jul 7, 2016, 5:52 AM CDT for 9 counties in Missouri. It was in force for 68 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2016, 5:52 AM CDT (10:52 UTC)
- Expired
- Jul 7, 2016, 7:00 AM CDT
- In force
- 68 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chariton County, MO, Cooper County, MO, Howard County, MO, Johnson County, MO, Linn County, MO, Macon County, MO, Pettis County, MO, Randolph County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 118 km from the middle of the area, began a volume at 10:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 6:03 AM CDT | TSTM WND DMG | Keytesville, MO | TREE DOWN ON TOP OF HOUSE. |
| Jul 7, 6:03 AM CDT | TSTM WND GST 55 | 3 Sse Knob Noster, MO | SZL MEASURED 48 KNOTS |
| Jul 7, 6:05 AM CDT | TSTM WND DMG | Marceline, MO | MULTIPLE TREE BRANCHES RANGING FROM 5-12 INCHES IN DIAMETER DOWN ON A MAPLE TREE. |
| Jul 7, 6:13 AM CDT | TSTM WND GST 57 | W Green Ridge, MO | UNIVERSITY OF MISSOURI MESONET SITE MEASURED 56.9 MPH GUST |
| Jul 7, 6:16 AM CDT | TSTM WND GST 60 | Green Ridge, MO | ESTIMATED 55 TO 60 MPH WINDS. |
| Jul 7, 6:20 AM CDT | TSTM WND DMG | 5 E Glasgow, MO | MULTIPLE TREES AND POWERLINES DOWN. |
| Jul 7, 6:20 AM CDT | TSTM WND DMG | Pilot Grove, MO | TOP OF TREE TWISTED, LARGE TREE GREATER THAN 20 INCHES DOWN, POWERLINES DOWN. |
| Jul 7, 6:43 AM CDT | TSTM WND DMG | Moberly, MO | NO POWER IN MOBERLY DUE TO WIDESPREAD TREE DAMAGE. |
| Jul 7, 6:47 AM CDT | TSTM WND DMG | 2 N Sweet Springs, MO | POWER POLES AND TREES DOWN |
| Jul 7, 6:47 AM CDT | TSTM WND DMG | 6 E Macon, MO | NUMEROUS TREES AND LARGE TREE LIMBS DOWN IN THE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 1:37 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 10.9 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2437 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 1750 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
968
WUUS53 KEAX 071052
SVREAX
MOC041-053-089-101-115-121-159-175-195-071200-
/O.NEW.KEAX.SV.W.0158.160707T1052Z-160707T1200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
552 AM CDT THU JUL 7 2016
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PETTIS COUNTY IN CENTRAL MISSOURI...
COOPER COUNTY IN CENTRAL MISSOURI...
EAST CENTRAL JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
SALINE COUNTY IN CENTRAL MISSOURI...
RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI...
SOUTHEASTERN LINN COUNTY IN NORTH CENTRAL MISSOURI...
HOWARD COUNTY IN CENTRAL MISSOURI...
SOUTHERN MACON COUNTY IN NORTH CENTRAL MISSOURI...
CHARITON COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 700 AM CDT
* AT 551 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTH OF LACLEDE TO NEAR MALTA BEND TO NEAR
CONCORDIA...MOVING SOUTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SEDALIA...WARRENSBURG...MOBERLY...MARSHALL...BOONVILLE...MACON...
KNOB NOSTER...FAYETTE...MARCELINE...SLATER...SALISBURY...
HUNTSVILLE...SWEET SPRINGS...GLASGOW...WHITEMAN AIR FORCE BASE...
LA MONTE...NEW FRANKLIN...BRUNSWICK...PILOT GROVE AND BEVIER.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 64 AND
114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3925 9233 3925 9243 3902 9256 3898 9257
3891 9250 3870 9261 3868 9265 3870 9306
3853 9307 3851 9350 3856 9350 3877 9375
3893 9350 3897 9350 3919 9321 3938 9315
3938 9311 3942 9313 3984 9299 3983 9229
TIME...MOT...LOC 1051Z 294DEG 47KT 3967 9317 3923 9327 3902 9350
HAIL...<.75IN
WIND...60MPH
$$
CDB4 follow-up statements
879
WWUS53 KEAX 071106
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
606 AM CDT THU JUL 7 2016
MOC041-053-089-101-115-121-159-175-195-071200-
/O.CON.KEAX.SV.W.0158.000000T0000Z-160707T1200Z/
PETTIS MO-COOPER MO-JOHNSON MO-SALINE MO-RANDOLPH MO-LINN MO-
HOWARD MO-MACON MO-CHARITON MO-
606 AM CDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR PETTIS...COOPER...EAST CENTRAL JOHNSON...EASTERN SALINE...
RANDOLPH...SOUTHEASTERN LINN...HOWARD...SOUTHERN MACON AND CHARITON
COUNTIES...
AT 605 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MARCELINE TO NEAR KEYTESVILLE TO NEAR SLATER TO 8
MILES EAST OF HOUSTONIA TO NEAR WHITEMAN AIR FORCE BASE...MOVING
SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SEDALIA...MOBERLY...MARSHALL...BOONVILLE...MACON...FAYETTE...
MARCELINE...SLATER...SALISBURY...HUNTSVILLE...GLASGOW...LA MONTE...
NEW FRANKLIN...PILOT GROVE...BEVIER...SMITHTON...HIGBEE...
GREEN RIDGE...KEYTESVILLE AND BUCKLIN.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 74 AND
114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3925 9233 3925 9243 3902 9256 3898 9257
3891 9250 3870 9261 3868 9265 3870 9306
3853 9307 3851 9350 3856 9350 3864 9360
3886 9336 3918 9314 3940 9304 3984 9299
3983 9229
TIME...MOT...LOC 1105Z 301DEG 44KT 3963 9298 3940 9297 3916 9306 3892
9320 3871 9349
HAIL...<.75IN
WIND...60MPH
$$
CDB940
WWUS53 KEAX 071122
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
622 AM CDT THU JUL 7 2016
MOC101-071131-
/O.CAN.KEAX.SV.W.0158.000000T0000Z-160707T1200Z/
JOHNSON MO-
622 AM CDT THU JUL 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JOHNSON COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTH CENTRAL AND CENTRAL MISSOURI.
LAT...LON 3897 9257 3890 9250 3870 9261 3868 9265
3870 9306 3853 9307 3851 9350 3857 9350
3881 9326 3913 9301 3937 9293 3983 9299
3982 9229 3925 9233 3925 9243 3902 9256
3899 9257
TIME...MOT...LOC 1121Z 270DEG 47KT 3958 9266 3934 9266 3910 9282 3886
9296 3865 9325
$$
MOC041-053-089-115-121-159-175-195-071200-
/O.CON.KEAX.SV.W.0158.000000T0000Z-160707T1200Z/
PETTIS MO-COOPER MO-SALINE MO-RANDOLPH MO-LINN MO-HOWARD MO-MACON MO-
CHARITON MO-
622 AM CDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR PETTIS...COOPER...SOUTHEASTERN SALINE...RANDOLPH...SOUTHEASTERN
LINN...HOWARD...SOUTHERN MACON AND EASTERN CHARITON COUNTIES...
AT 621 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHWEST OF HUNTSVILLE TO NEAR ARMSTRONG TO
7 MILES NORTHWEST OF NEW FRANKLIN TO NEAR PILOT GROVE TO NEAR
SEDALIA...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SEDALIA...MOBERLY...BOONVILLE...MACON...FAYETTE...MARCELINE...
SALISBURY...HUNTSVILLE...GLASGOW...NEW FRANKLIN...PILOT GROVE...
BEVIER...SMITHTON...HIGBEE...GREEN RIDGE...KEYTESVILLE...BUCKLIN...
OTTERVILLE...BUNCETON AND CLARK.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 81 AND
113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3897 9257 3890 9250 3870 9261 3868 9265
3870 9306 3853 9307 3851 9350 3857 9350
3881 9326 3913 9301 3937 9293 3983 9299
3982 9229 3925 9233 3925 9243 3902 9256
3899 9257
TIME...MOT...LOC 1121Z 270DEG 47KT 3958 9266 3934 9266 3910 9282 3886
9296 3865 9325
HAIL...<.75IN
WIND...60MPH
$$
CDB433
WWUS53 KEAX 071132
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
632 AM CDT THU JUL 7 2016
MOC041-115-195-071141-
/O.CAN.KEAX.SV.W.0158.000000T0000Z-160707T1200Z/
SALINE MO-LINN MO-CHARITON MO-
632 AM CDT THU JUL 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SALINE...
SOUTHEASTERN LINN AND EASTERN CHARITON COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTH CENTRAL AND CENTRAL MISSOURI.
LAT...LON 3925 9233 3925 9243 3902 9256 3897 9257
3891 9251 3870 9261 3868 9265 3870 9306
3853 9307 3854 9327 3879 9306 3932 9271
3982 9268 3982 9229
TIME...MOT...LOC 1131Z 294DEG 47KT 3953 9253 3929 9253 3905 9269 3881
9283 3860 9312
$$
MOC053-089-121-159-175-071200-
/O.CON.KEAX.SV.W.0158.000000T0000Z-160707T1200Z/
PETTIS MO-COOPER MO-RANDOLPH MO-HOWARD MO-MACON MO-
632 AM CDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR SOUTHEASTERN PETTIS...COOPER...RANDOLPH...HOWARD AND SOUTHEASTERN
MACON COUNTIES...
AT 631 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CAIRO TO HIGBEE TO NEAR NEW FRANKLIN TO NEAR
BUNCETON TO NEAR SMITHTON...MOVING SOUTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOBERLY...BOONVILLE...MACON...FAYETTE...HUNTSVILLE...NEW FRANKLIN...
PILOT GROVE...BEVIER...SMITHTON...HIGBEE...OTTERVILLE...BUNCETON...
CLARK...CAIRO...CALLAO...ARMSTRONG...ROCHEPORT...PRAIRIE HOME...
RENICK AND JACKSONVILLE.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 91 AND
113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3925 9233 3925 9243 3902 9256 3897 9257
3891 9251 3870 9261 3868 9265 3870 9306
3853 9307 3854 9327 3879 9306 3932 9271
3982 9268 3982 9229
TIME...MOT...LOC 1131Z 294DEG 47KT 3953 9253 3929 9253 3905 9269 3881
9283 3860 9312
HAIL...<.75IN
WIND...60MPH
$$
CDB298
WWUS53 KEAX 071144
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
644 AM CDT THU JUL 7 2016
MOC159-071153-
/O.CAN.KEAX.SV.W.0158.000000T0000Z-160707T1200Z/
PETTIS MO-
644 AM CDT THU JUL 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PETTIS COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTH CENTRAL AND CENTRAL MISSOURI.
LAT...LON 3925 9233 3925 9243 3902 9256 3897 9257
3891 9251 3870 9261 3868 9265 3869 9285
3931 9260 3982 9268 3982 9229
TIME...MOT...LOC 1143Z 294DEG 43KT 3952 9239 3918 9235 3895 9251 3871
9265 3850 9294
$$
MOC053-089-121-175-071200-
/O.CON.KEAX.SV.W.0158.000000T0000Z-160707T1200Z/
COOPER MO-RANDOLPH MO-HOWARD MO-MACON MO-
644 AM CDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR EASTERN COOPER...RANDOLPH...EASTERN HOWARD AND SOUTHEASTERN MACON
COUNTIES...
AT 643 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CAIRO TO NEAR STURGEON TO NEAR ROCHEPORT TO NEAR
CLARKSBURG TO NEAR STOVER...MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOBERLY...BOONVILLE...MACON...HUNTSVILLE...BEVIER...HIGBEE...
BUNCETON...CLARK...CAIRO...CALLAO...ROCHEPORT...PRAIRIE HOME...
RENICK...JACKSONVILLE...WOOLDRIDGE AND EXCELLO.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 103 AND
113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3925 9233 3925 9243 3902 9256 3897 9257
3891 9251 3870 9261 3868 9265 3869 9285
3931 9260 3982 9268 3982 9229
TIME...MOT...LOC 1143Z 294DEG 43KT 3952 9239 3918 9235 3895 9251 3871
9265 3850 9294
HAIL...<.75IN
WIND...60MPH
$$
CDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:59 AM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jul 7, 3:59 AM CDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 359 AM CDT THU JUL 7 2016 .Discussion... Issued at 359 AM CDT THU JUL 7 2016 Today - Tonight: Short term concerns center on the accelerating bow echo surging east-southeast in excess of 50kt. Convective complex is rolling along into a pool of MUCAPEs in excess of 3000J/kg and 0-6km shear of 40kt. Radar composites show a pronounced rear inflow jet. Increasing southerly low level jet will fuel into the backside of the convection and maintain its intensity and precipitation efficiency. Convective allowing models such as the HRRR, ARW and NMM have the overall idea despite having timing and some location issues. Expect this convective complex to roll through most of the CWA this morning. Damaging winds appear to be the main threat with marginally severe hail a distant second. Where any outflow boundary ends up will be a region for later afternoon development. Will punt to the day shift any heat headlines due to the uncertainty of how fast or lack thereof the airmass recovers. We saw yesterday how slow the airmass was to recover and didn't sniff advisory criteria. Later this afternoon and evening a cold front to the north of the CWA is likely to become active as it drops southward. Potential is there for another MCS to form as a SSW low level jet intensifies into the CWA ahead of the cold front. Friday through Sunday: Should see the storminess finally come to an end on Friday with a slight reprieve in the heat and humidity as weak high pressure pushes south. This front should stall just south of the CWA and possibly nudge northward resulting in convective chances over the southwest half of the CWA Friday night through Sunday. Poorly defined perturbations will be hid within upper level ridging over the High Plains so timing of the arrival of any feature is poor at best. Should see seasonal type temperatures and humidity. Hey, it's summer. Monday - Wednesday: As the upper level ridge shifts east of the region we'll enter a slightly unsettled period as an upper trough glides through the Northern and Central High Plains with faster southwesterly flow aloft pressing east and enhancing the shear profile. Once again weak perturbations lifting northeast through the central U.S. could fire up scattered storms during the period. && .Aviation...(For the 06Z TAFS through 06Z Thursday Night) Issued at 1127 PM CDT WED JUL 6 2016 Storms over south central Nebraska will work their way ESE into the terminals overnight and mostly affect areas north of I-70, including much of the Kansas City metro. Isolated storms may reach as far south as KIXD. Strong wind gusts are possible in the early morning hours Thursday as storms push ESE. Activity should taper off by the mid to late morning hours with conditions improving through the afternoon. Another round of convection is possible Thursday evening. This will once again impact areas mostly across northern Missouri, though the southern extent of activity impacting the terminals will need to be assessed Thursday afternoon. && .EAX Watches/Warnings/Advisories... KS...None. MO...None. && Discussion...MJ Aviation...Welsh
In the hours before
Local storm report, Jul 7, 4:47 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
447 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND DMG MOUND CITY 40.14N 95.23W
07/07/2016 HOLT MO LAW ENFORCEMENT
TREE DOWN. TIME ESTD.
&&
MJLocal storm report, Jul 7, 5:01 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
501 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM TSTM WND GST 3 SE KANSAS CITY INTL A 39.27N 94.68W
07/07/2016 E60 MPH PLATTE MO TRAINED SPOTTER
&&
MJLocal storm report, Jul 7, 5:08 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
508 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM TSTM WND DMG GRANT CITY 40.49N 94.41W
07/07/2016 WORTH MO LAW ENFORCEMENT
TREES DOWN.
0400 AM TSTM WND DMG RAVENWOOD 40.35N 94.67W
07/07/2016 NODAWAY MO LAW ENFORCEMENT
POWER LINES DOWN
0330 AM TSTM WND DMG CRAIG 40.19N 95.37W
07/07/2016 HOLT MO TRAINED SPOTTER
LARGE TREES DOWN. CITY IS WITHOUT POWER.
&&
MJLocal storm report, Jul 7, 5:14 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
514 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM TSTM WND GST INDEPENDENCE 39.09N 94.42W
07/07/2016 E60 MPH JACKSON MO TRAINED SPOTTER
&&
MJLocal storm report, Jul 7, 5:33 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
533 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM TSTM WND GST KANSAS CITY 39.10N 94.58W
07/07/2016 E60 MPH JACKSON MO TRAINED SPOTTER
60 MPH WIND GUST IN THE PLAZA AREA
&&
MJLocal storm report, Jul 7, 5:35 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
535 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 AM TSTM WND DMG GLADSTONE 39.20N 94.56W
07/07/2016 CLAY MO TRAINED SPOTTER
LARGE TREE LIMBS...6 INCH PLUS...DOWN ALL OVER. STREETS
BLOCKED.
&&
MJThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 2:51 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 54 min |
| Jul 7, 3:26 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt | 49 min |
| Jul 7, 3:29 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 31 min |
| Jul 7, 3:42 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 18 min |
| Jul 7, 3:58 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, DeKalb, Gentry, Nodaway, Worth | 50 min |
| Jul 7, 4:15 AM CDT | Special Weather Statement | EAX | Buchanan, Clay, Clinton, Platte | 30 min |
| Jul 7, 4:26 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Livingston, Mercer | 64 min |
| Jul 7, 4:33 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 42 min |
| Jul 7, 4:38 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Clay, Clinton, Daviess, DeKalb and 2 more | 52 min |
| Jul 7, 5:00 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Jackson, Johnson, Lafayette | 45 min |
| Jul 7, 5:06 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Johnson, Lafayette, Linn, Livingston and 2 more | 54 min |
| Jul 7, 5:42 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson | 46 min |
| Jul 7, 6:57 AM CDT | Severe Thunderstorm Warning | EAX | Macon, Randolph | 16 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.